Advice please.....

Discussion in 'Cambridge Weight Plan' started by jabbathehut, 5 May 2010 Social URL.

  1. jabbathehut

    jabbathehut This is the last time!!

    Goal Weight:
    I have sinusitis at the mo and yesterday morning I took some max strength sinus relief capsules after reading the box to make sure it didn't say anything about not having them on an empty stomach.
    Shortly after taking them, I felt most peculiar and almost passed out. I managed to talk myself out of fainting and struggled on, got to work and told my boss I felt odd. I managed to get through the day but only just. This morning I still felt odd.
    I cant really explain it but it feels like someone has punched me just below my cleavage where the middle of my bra sits - I feel almost winded. When the pain comes it makes me feel like I am going to be sick, or pass a huge burp.
    Earlier on, I went to the loo and (soz if TMI) passed a 'normal' stool (as in, no straining, not constipated) but there was loads of that snotty mucus in the toilet bowl.
    Today in work my boss insisted that I ate something as I almost passed out again. I have to admit to being a bit worried.

    Do you think that it could be a side effect of taking the medication without food? I haven't suffered from anything like this before and am otherwise in good health. It's not my stomach, no tummy pains at all, it's too high for my tummy and too low for my chest.

    I really really don't want to come off the plan yet - I have 3 week's worth of stuff left before I was going to take a break for a month anyway (have some functions and my birthday etc coming up) and was hoping to have lost close to another stone before stopping for that.

    Anyone experienced anything similar? Any advice?
  2. Avatar Matched Content

  3. franbella21

    franbella21 minimims stalker

    Start Weight:
    Current Weight:
    Goal Weight:
    cambridge ss
    gosh i have no idea what that could be but doesnt sound too healthy.have you taken them before?? if not could be an allergic reaction? or from your bowel movement you described you could have been extremely constipated and now you have whats called overflow. excuse the term and tmi but i work with the elderly and they can get extremely constipated creating an overflow effect. it can be serious and i would seek advice from your gp hun. really hope you feel better soon .
  4. KD

    KD Gone fishing

    Was Cambridge, now maintaining
    Ummm. Haven't heard of that before. Often tablets can be taken with the shakes, as the shakes are food even though obviously not solid ;)

    Hope you feel better now. If not, you could do with a pop to the drs to get it checked.
  5. jabbathehut

    jabbathehut This is the last time!!

    Goal Weight:
    Thank you both for taking the time to reply.
    I am sure that it must have been the sinus relief capsules because today I have been much better. Still not quite right but much better.
    Lesson learnt - won't be taking those again whilst on CD!
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page